# SDR SWAA2023081484858

- Difficulty date: August 1, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 31,480 hours, 14,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CENTER SCUFF PLATE REQUIRES WELD REPAIR TO FIT SKIN REPAIR PROFILE<[01] REPAIRED FWD CARGO CENTER SCUFF PLATE ON SHOP W/O 45067/0000/0004 IAW SRM 53-30-15-2R-1;[02] VERIFIED STEP 1 AUDIT C/W
